# SDR AWXA200700591

- Difficulty date: May 10, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 20,421 hours, 7,839 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON LEFT WING SPOILER NR 3 CENTER HINGE PIN, WS 7792 - WS 8268.  REPLACED LEFT WING SPOILER NR 3 CENTER HINGE PIN, WS 7792 - WS 8268 IAW AWA TASK CARD C3L57322.
